Accessibility navigation


A note on the small-time development of the solution to a scalar, non-linear, singular react ion-diffusion equation

McCabe, P. M., Leach, J. A. and Needham, D. J. (2005) A note on the small-time development of the solution to a scalar, non-linear, singular react ion-diffusion equation. Zeitschrift Fur Angewandte Mathematik Und Physik, 56 (2). pp. 210-217.

Full text not archived in this repository.


Item Type:Article
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:4994

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation